Skip to main content
×
Home
    • Aa
    • Aa

Polarized partition relations

  • James E. Baumgartner (a1) and Andras Hajnal (a2)
Abstract
Abstract

It is shown that for any cardinal κ, , and if κ is weakly compact then .

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3] J. Baumgartner and S. Shelah , Remarks on superatomic Boolean algebras, Annals of Pure and Applied Logic, vol. 33 (1987), pp. 109129.

[6] P. Erdős , A. Hajnal , and R. Rado , Partition relations for cardinal numbers, Acta Mathematika Hungarica, vol. 16 (1965), pp. 93196.

[7] P. Erdős and R. Rado , A partition calculus in set theory, Bulletin of the American Mathematical Society, vol. 62 (1956), pp. 427489.

[10] K. Prikry , On a problem of Erdős, Hajnal, and Rado, Discrete Mathematics, vol. 2 (1972), pp. 5159.

[12] K. Wolfsdorf , Der Beweis eines Satzes von G. Choodnovsky, Archive for Mathematical Logic, vol. 20 (1980), pp. 161171.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 64 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 30th April 2017. This data will be updated every 24 hours.